# SDR SWAA2022061407519

- Difficulty date: May 2, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT SPAR STIFFENER JUST I/B OF AFT BOOST PUMP UPPER ATTACH ANGLE IS CRACKED. / [01] REMOVED AND REPLACED ANGLE AT L/W WING AFT SPAR STIFFENER JUST I/B OF AFT BOOST PUMP UPPER ATTACH AS PER B737 SRM 51-40-02-0G-0;[02] VERIFIED 1.
